# SDR UPS06845942

- Difficulty date: January 3, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37799781
- Condition: Cracked
- Location: Fs 781 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME ATTACH FITTING CRACKED AT FS 781, L18R FWD SIDE     REMOVED AND REPLACED FITTING AT FS 781, L18R IAW SRM 51-3-2, AND SRM 51-1-20A
